# SDR UIEA2019110765864

- Difficulty date: November 6, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,640 hours, 24,779 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel Pump
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PUMP DISPLAYED EICAS ON FINAL APPROACH, WENT AWAY SHORT FINAL.( CLEANED CONNECTOR FOR THE LEFT FORWARD FUEL PUMP PRESSURE SWITCH. PUMP OPS CHECK GOOD IAW AMM 28-22-03. )
